# SDR FQAR20180315020

- Difficulty date: March 15, 2018
- Submitted: March 15, 2018
- Operation: General aviation
- Aircraft: N921PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843268
- Aircraft time: 20,485 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 62679000
- Condition: Cracked
- Location: Flap Handle
- Part time: 4,286 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, FOUND THE FORWARD FLAP HANDLE MOUNTING BRACKET CRACKED.  THE BRACKET IS LOCATED IN THE TUNNEL AND IS THE MOUNTING POINT FOR THE TWO FORWARD BOLTS FOR THE FLAP HANDLE ASSEMBLY.
